About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 628103, 19 pages
Research Article

A Predator-Prey Model with Functional Response and Stage Structure for Prey

1School of Mathematics and Statistics, Tianshui Normal University, Tianshui, Gansu 741001, China
2Institute of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 24 September 2011; Accepted 25 November 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Xiao-Ke Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Xiao-Ke Sun, Hai-Feng Huo, and Cao-Chuan Ma, “Hopf bifurcation and stability in predator–prey model with a stage-structure for prey,” Applied Mathematics and Computation, vol. 219, no. 20, pp. 10313–10324, 2013. View at Publisher · View at Google Scholar